# SDR DALA2023122110448

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,027 hours, 28,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 L2 DOOR SLIDE LANYARD LOOSE. CORRECTIVE ACTION: SECURED LANYARD - ALL CHECKS OK. (5086592)
